# SDR AALA20121005014

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 79,245 hours, 12,547 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 500
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE PREFLIGHT TEST SEQUENCE THE LEFT WING SQUIB FAILED TO TEST.  FOUND LEFT LATCH OPENING ACTUATOR C PLUG DISCONNECTED.  RECONNECTED PLUG.
